I've been taking BC pills for about a year and half, but have recently switched to microgestin(generic form of loestrin) from estrostep. It's fine, but it makes my flow so light that it kind of freaks me out. I just had my withdrawel bleed about a week ago, but I still worry about being pregnant because it was so light. I take my pill at the same time every day, and my partner has never, ever come inside of me (we are both tested, no worries there). I know my chances are so slim... but I still worry. I just need some reassuring. Thanks.
Posts: 59 | From: USA | Registered: Aug 2004
| IP: Logged |
With perfect use, the pill is over 99% effective at preventing pregnancy - as long as you've been taking your pill at the same time every day, and haven't missed any, you really have no reason to worry about pregnancy.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.